MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE; LOTUS EDGE TM VALVE SYSTEM 23 MM

BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE; LOTUS EDGE TM VALVE SYSTEM 23 MM
Model Number H749LVSUS230
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 03/10/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that hypotension occurred.A lotus introducer sheath was placed in the right femoral artery and a 23mm lotus edge valve was advanced for implantation.Upon initial deployment, the patient became hypotensive and was given vasopressors.Partial re-sheathing was performed to reposition, in accordance with the directions for use.Once the lotus edge valve was placed and functioning, the hypotension resolved.The implant was successful and the lotus edge delivery system was removed.Upon removal of the lotus introducer sheath, the patient had a vasospasm.Medication was given to relax artery.The lotus introducer sheath was slowly removed from the vessel.An assessment shot was taken and it was seen that the external to common iliac was severely damaged.Covered stents were placed.Blood was given to the patient.A vascular surgeon was called in and the patient was transferred to the operating room.The patient died in the operating room.The death was not related to the lotus edge valve.

Brand Name
LOTUS EDGE VALVE
Common Device Name
LOTUS EDGE TM VALVE SYSTEM 23 MM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9883501
Report Number2134265-2020-03721
Device Sequence Number2794670
Product Code NPT
UDI-Device Identifier08714729960904
UDI-Public08714729960904
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/06/2020
Device Model NumberH749LVSUS230
Device Catalogue NumberH749LVSUS230
Device Lot Number0024542987
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2020
Initial Report FDA Received Date03/26/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR